| Model Number |
ZXR00 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient age and date of birth, patient weight, and ethnicity and race: unknown/asked but unavailable.Date implanted: not applicable as the iol was not implanted.Date explanted: not applicable as the iol was not implanted.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported the intraocular lens (iol) was scratched as it was placed into the cartridge, there was a loading error, and there was patient contact.Procedure was completed using another johnson & johnson lens with the same model and diopter size.There was no medical and no surgical intervention.No further information is available.
Additional Manufacturer Narrative
Product investigation was received, and the following fields were updated accordingly: section d-9: device available for evaluation: yes.Section d-9: date returned to manufacturer: 30-nov-2021.Section h-3: device evaluated by manufacturer: yes.Device evaluation: visual inspection under magnification revealed the half of an iol (the other half missing).Viscoelastic residue was found on the optic body, which is consistent with a lens that was handled during removal.Based on the return condition of the lens, no further product evaluation could be performed.A coated cartridge was also received and revealed trace amounts of viscoelastic residue.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing records review: the manufacturing records for the product were reviewed, the product was manufactured and released according to specification.No nc/er was found as part of this manufacturing records review.Historical data analysis: a search revealed that no other complaints have been received for this production order (po) number.Conclusion: as a result of the investigation, there is no indication of a product malfunction or product quality deficiency.The reported issue was not confirmed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.